# SDR DALA1033849853

- Difficulty date: November 26, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FORWARD CARGO COMPT, RT TIE DOWN TRACK CORRODED IN SEVERAL PLACES FROM STATION 218-370.  REMOVED AND REPLACED TRACK.  SCALLOPED TRACK IAW DRAWING NR 5932875.  INSTALLED NUT PLATES ON TRACK IAW DC-9 SRM 51-30-2.  INSTALLED TIE DOWN TRACK RT FROM STA 218 TO 370 IAW DC-9 SRM 51-30-1.
